Lemsip Max All in One Lemon – 8 Sachets

£5.69

15% Off
Close
Price Summary
  • £6.69
  • £5.69
  • 15%
  • £5.69
  • Overall you save £1.00 (15%) on this product
In Stock
Highlights:

 

Details:

Age Restriction:

You must be at least 16 years old to purchase this product

Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.

Precautions

Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist

Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding, or suffer from allergies.

Compare
Category:
Description

Product Description

Chesty Coughs. Sore Throat. Blocked Nose. Head & Body Aches. Fever
Suitable for:
 12 years and over.
Active ingredients: Phenylephrine, Paracetamol, Guaifenesin.

How to use

For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey, or your usual sweetener.

Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12, except on medical advice.

If symptoms persist consult your doctor.

Do not use more medicine than the label tells you to.

Hazards and Cautions

CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure, overactive thyroid, or you are taking or have taken MAOI’s (antidepressants) within 14 days.

Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.

Keep all medicines out of the reach and sight of children.

Active ingredients

Contains the active ingredients paracetamol, phenylephrine, and guaifenesin.

Ingredients

Active ingredients: paracetamol, phenylephrine hydrochloride, and guaifenesin.

Also contains aspartame (E951), sucrose, and sodium (see leaflet for further information).

 

Reviews (0)
0 ★
0 Ratings
5 ★
0
4 ★
0
3 ★
0
2 ★
0
1 ★
0

There are no reviews yet.

Be the first to review “Lemsip Max All in One Lemon – 8 Sachets”

Your email address will not be published. Required fields are marked *

Scroll To Top
Close
Close
Close

My Cart

Shopping cart is empty!

Continue Shopping

Lemsip Max All in One Lemon – 8 Sachets
£5.69 Add to basket